MathSciNet Relay Station
MathSciNet bibliographic data
MR1365188 47D06 (34G10 47N20)
van Neerven, J. M. A. M.; Straub, B.; Weis, L. On the asymptotic behaviour of a semigroup of linear operators. Indag. Math. (N.S.) 6 (1995), no. 4, 453–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement